# SDR FDEA201010134043

- Difficulty date: October 13, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005127UF
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL 127 UF IS CRACKED.  (BS. 791 - 2ND INBD)  FABRICATED FLOOR PANEL 127 UF IAW SRZ 25-005, REV H.  INSTALLED FLOOR PANEL 127 UF IAW SRM 51-31-01, VOL II.
